# SDR SWIA200718782

- Difficulty date: October 16, 2007
- Submitted: October 18, 2007
- Operation: Air carrier
- Aircraft: N472CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7667
- Aircraft time: 12,831 hours, 11,395 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2511 - RIGHT WINDOW CRACKED ON APPROACH.  REPLACED RIGHT SIDE WINDOW IAW CRJ 200 MM 56-12-01.
